Nash equilibria for non-binary choice rules

José C.R. Alcantud, Carlos Alós-Ferrer

Research output: Contribution to journalArticlepeer-review


We prove the existence of equilibria in games with players who employ abstract (non-binary) choice rules. This framework goes beyond the standard, transitive model and encompasses games where players have non-transitive preferences (e.g., skew-symmetric bilinear preferences).

Original languageEnglish (US)
Pages (from-to)455-464
Number of pages10
JournalInternational Journal of Game Theory
Issue number3
StatePublished - Feb 2007


  • Non-binary choice
  • Non-cooperative games
  • SSB preferences

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Nash equilibria for non-binary choice rules'. Together they form a unique fingerprint.

Cite this